MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID S, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-32
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Aseptic loosening (4883)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 300-10-15 - equinoxe replicator plate 1.5mm o/s: unk , 300-01-09 - equi, hum stem primary, press fit 9mm: (b)(6), 300-20-02 - equi sq torque define screw drive kit: (b)(6), 310-01-44 - equi, hum head short, 44mm (alpha): (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
As reported, approximately 6 years and 11 months post the initial right total shoulder arthroplasty, the patient was revised due to a failed/loose glenoid component and severe glenoid osteolysis.Everything was removed.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6, h11.The following sections were corrected: h6.No device was returned for evaluation; photographs of the device were provided; however, the reported event was unable to be confirmed.The review identified that there appears to be remnants of biological fluid on the explanted humeral stem and replicator plate.Additionally, there appears to be scratches along the humeral stem, consistent with tool marks sustained during removal of the device.All other aspects of the devices appear unremarkable for explanted components.Images of the explanted glenoid component were provided.It appears the humeral head was articulating with the glenoid component.There appears to be prosthesis wear along the articulating surface, specifically where the edge of the humeral head¿s articulation was located.However, the cause of this wear cannot be confirmed from the information provided.Additionally, there appears to be damage along the edges of the explanted component.This damage appears consistent with tool marks sustained during removal of the device; however, the series of events cannot be confirmed.There does not appear to be any remnants of cement on the peripheral pegs.The caged glenoid is intended for cemented use.Implantation of the glenoid component without proper application of cement on the peripheral pegs may contribute to loosening of the glenoid component.However, off-label usage of cement and glenoid loosening cannot be confirmed as pre-revision radiographs were not provided for evaluation.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, may have resulted from prosthesis wear and loosening of the glenoid component.Glenoid loosening cannot be confirmed from the information provided, but may be related to inadequate initial fixation, mechanical loss of fixation over time, and/or off-label noncement usage during implantation.The extent and root cause of the wear cannot be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation and no radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were added/corrected: h4.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID S, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key23801648
Report Number1038671-2025-03543
Device Sequence Number7622207
Product Code KWS
UDI-Device Identifier10885862201003
UDI-Public10885862201003
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/02/2023
Device Catalogue Number314-13-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer02/23/2026
02/23/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date02/24/2026
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexFemale